Diego Catalano Ferraioli
TítuloCitado porAno
Nonlocal aspects of λ-symmetries and ODEs reduction
DC Ferraioli
Journal of Physics A: Mathematical and Theoretical 40 (21), 5479, 2007
372007
Local and nonlocal solvable structures in the reduction of ODEs
DC Ferraioli, P Morando
Journal of Physics A: Mathematical and Theoretical 42 (3), 035210, 2008
282008
Fourth order evolution equations which describe pseudospherical surfaces
DC Ferraioli, K Tenenblat
Journal of Differential Equations 257 (9), 3165-3199, 2014
112014
Ricci Flat 4-Metrics with Bidimensional Null Orbits
DC Ferraioli, AM Vinogradov
Acta Applicandae Mathematica 92 (3), 209-239, 2006
102006
Ricci Flat 4-Metrics with Bidimensional Null Orbits
DC Ferraioli, AM Vinogradov
Acta Applicandae Mathematica 92 (3), 209-239, 2006
102006
Ricci Flat 4-Metrics with Bidimensional Null Orbits
DC Ferraioli, AM Vinogradov
Acta Applicandae Mathematica 92 (3), 209-239, 2006
102006
Differential invariants of generic parabolic Monge-Ampere equations
DC Ferraioli, A Vinogradov
arXiv preprint arXiv:0811.3947, 2008
8*2008
Applications of solvable structures to the nonlocal symmetry-reduction of ODEs
DC Ferraioli, P Morando
Journal of Nonlinear Mathematical Physics 16 (supp01), 27-42, 2009
72009
Nontrivial 1-parameter families of zero-curvature representations obtained via symmetry actions
DC Ferraioli, LA de Oliveira Silva
Journal of Geometry and Physics 94, 185-198, 2015
62015
Second order evolution equations which describe pseudospherical surfaces
DC Ferraioli, LA de Oliveira Silva
Journal of Differential Equations 260 (11), 8072-8108, 2016
52016
Differential invariants of generic parabolic Monge-Ampere equations
DC Ferraioli, A Vinogradov
arXiv preprint arXiv:0811.3947, 2008
52008
Local isometric immersions of pseudospherical surfaces described by evolution equations in conservation law form
DC Ferraioli, LA de Oliveira Silva
Journal of Mathematical Analysis and Applications 446 (2), 1606-1631, 2017
42017
A class of quasilinear second order partial differential equations which describe spherical or pseudospherical surfaces
DC Ferraioli, TC Silva, K Tenenblat
Journal of Differential Equations, 2019
12019
A generalised multicomponent system of Camassa-Holm-Novikov equations
DC Ferraioli, IL Freire
arXiv preprint arXiv:1608.04604, 2016
12016
Integration of some examples of geodesic flows via solvable structures
DC Ferraioli, P Morando
Journal of Nonlinear Mathematical Physics 21 (4), 521-532, 2014
12014
Nonlocal interpretation of -variational symmetry-reduction method
DC Ferraioli, P Morando
arXiv preprint arXiv:0903.1014, 2009
12009
Nonlocal interpretation of λ-symmetries
DC Ferraioli
Symmetry And Perturbation Theory, 241-242, 2008
12008
The equivalence problem for generic four-dimensional metrics with two commuting Killing vectors
DC Ferraioli, M Marvan
Annali di Matematica Pura ed Applicata (1923-), 1-38, 2019
2019
A note on isometric immersions and differential equations which describe pseudospherical surfaces
DC Ferraioli, TC Silva, K Tenenblat
arXiv preprint arXiv:1910.14523, 2019
2019
Symmetries and first integrals for non-variational equations
DC Ferraioli, P Morando
International Journal of Geometric Methods in Modern Physics 4 (07), 1217-1230, 2007
2007
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20